# SDR DALA2023092507887

- Difficulty date: September 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N824NW
- Make and model: Airbus A330-302
- Aircraft serial: 1637
- Aircraft time: 36,863 hours, 4,660 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3324 LIGHTNING STRIKE DAMAGE AT FASTENER. FR1/Z-136.7 RT. CORRECTIVE ACTION: C/W LIGHTNING STRIKE - TEMP REPAIR. CAT - C. PER A330 SRM 53-11- 11. WITH BLIND FASTENER. ZONE 1. (2982473)
